MAUDE Adverse Event Report: CONMED CORPORATION CONMED FLEXITIP; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

CONMED CORPORATION CONMED FLEXITIP; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 000216
Health Effect - Clinical Codes Abdominal Pain (1685); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult female with history of liver cirrhosis d/t alcohol abuse.Admitted to icu due to recent abdominal pain with n/v and bloody stools.Procedure: egd with chip placement.Sclerotherapy needle primed and functioned normally when tested.When it was being used during the procedure, the needle would not advance.Another needle obtain and used to complete the procedure.After the procedure, when the 1st needle was inspected, the needle still would not advance.No known harm to patient, minor delay in procedure.Manufacturer response for needle, aspiration and injection, disposable, conmed flexitip (per site reporter) will obtain.

Brand Name
CONMED FLEXITIP
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key13534206
Report Number13534206
Device Sequence Number5115179
Product Code GAA
UDI-Device Identifier30653405051163
UDI-Public(01)30653405051163(17)251029(10)202010304
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/02/2022
Report Date (Section F) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000216
Device Catalogue Number000216
Device Lot Number202010304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA02/02/2022